# SDR AALA20130227019

- Difficulty date: February 27, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 36,406 hours, 14,959 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF CORROSION ON THE LOWER WINGBOX AT STATION 540, STRINGER 21 LEFT.  PERFORMED REPAIR PER EA B737-57-028569.
